RUS  ENG
Full version
JOURNALS // Teoreticheskaya i Matematicheskaya Fizika // Archive

TMF, 1981 Volume 46, Number 3, Pages 382–393 (Mi tmf2348)

This article is cited in 8 papers

Geometrical structure and Bäcklund transformations of nonlinear evolution equations possessing a Lax representation

A. K. Prikarpatskii


Abstract: The paper is devoted to a differential-geometry analysis of Bäcklund transformations of nonlinear evolution equations possessing a Lax representation. A general property of such equations is formulated, and this makes it possible to find the explicit form of the Bäckluad transformations.

Received: 29.11.1979


 English version:
Theoretical and Mathematical Physics, 1981, 46:3, 249–256

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025